# SDR SWAA042643

- Difficulty date: September 12, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 56,613 hours, 48,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6550573
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R2 DOOR LOWER GATE CRACKED.  REMOVED AND REPLACED LOWER GATE PER MM.
